Upon waking in the mornings, I feel tired and aggitated. I get mad over the least little thing--my hair, my clothes, everything upsets me. I feel like I am someone totally opposite of the kind of person I really am. I don't feel like myself anymore at all. I sometimes think that I would be better off if I were dead. Have no reason for living. I don't enjoy anything now. I have developed a rash on my neck and upper back that feels like an allergic reaction to metals that I have, but even if I don't wear jewelry, I still break out and nothing seems to help.
7 Oct 2011
Hello jeanfk. No ,it shouldn't and the rash is most very probably a adverse side effect that you're having from taking the Ambien. I'd notify your doctor as soon as you can and see what he suggests. I don't know how long you've been on it, and what your dose is. Hope you feel better soon.
7 Oct 2011
yes this drug can make you hostile angry, walk around crying and feeling like you want to die and don't know why. try melatonin it works great for me and no side effects do you have a lot of drug sensitivities like i do. seem we have a lot of the same problems and illness's
22 Jan 2015
My wife took ambein twice. TWICE! Two nights in a row. She went from being the sweetest lady on the planet to Satan! She was hostile and angry. She said some hateful thing (even to our children) It was like I didn't even know her. She remembered nothing. She had no memory of those 48 hours of ambein hell. It effects some people this way. Stay away from this stuff, it's dangerous and by the way ambien didn't even make her tired or sleepy.
- Ambien Information for Consumers
- Ambien Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ambien (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
hello im a mother of 5 beatiful girls..i have been dx with major depression for the last 10yrs. put on antidepressant but the never seen to work... ...
2 answers • 12 Sep 2009
I have been on ambien for 7 months now and am trying to stop using it. I am seeing a sleep/addiction doctor and its just been hard. Ambien makes me ...
4 answers • 29 Jun 2010
Friend has Young Onset Alzheimers. Just started getting angry/a little hostile. So taken to doctor and so prescribed Risperidone 25mg once a day and ...
1 answer • 12 Jan 2013
Why am I struggling with nausea? First morning (in a while) after Ambien. What to do for relief? Plz
Has been 2+ years since I was on ambien briefly, first time last night and I feel soooo nauseas, sick, dizzy and gross. Mom of a 2&3 yo this ...
1 answer • 15 Nov 2014